# SDR VNAA2020040911101

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 13,517 hours, 12,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86800
- Condition: Discharged
- Location: Cabin
- Part time: 30,380 hours, 26,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY NOT CHARGING. REMOVED & REPLACED #3 EPSU BATTERY PACK IAW CRJ900 AMM. OPS CHECK GOOD AT THIS TIME.
